# SDR DALA2024040504117

- Difficulty date: April 1, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,585 hours, 2,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EMER SEAT PATH LIGHT @ 20JH INOP. FOUND CONNECTOR UNDER SEAT 20J NOT SEATED PROPERLY, RESEATED CONNECTOR. EMERGENCY LIGHT AT 20HJ OPS CHECK OKAY REF A350 AMM 33-50. PLACARDS REMOVED. AIRCRAFT OKAY FOR SERVICE. (LP# 5253290)
